BibTeX record journals/mlq/Eklof77

download as .bib file

@article{DBLP:journals/mlq/Eklof77,
  author    = {Paul C. Eklof},
  title     = {Classes Closed Under Substructures and Direct Limits},
  journal   = {Math. Log. Q.},
  volume    = {23},
  number    = {27-30},
  pages     = {427--430},
  year      = {1977},
  url       = {https://doi.org/10.1002/malq.19770232706},
  doi       = {10.1002/malq.19770232706},
  timestamp = {Wed, 17 May 2017 14:25:50 +0200},
  biburl    = {https://dblp.org/rec/journals/mlq/Eklof77.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics